# SDR F3LA200800272

- Difficulty date: May 4, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-111
- Aircraft serial: 2406
- Aircraft time: 11,484 hours, 5,590 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Part number: NSA813710
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK INSPECTION NOTED RIGHT MAIN LANDING GEAR DOOR HINGE SPHERICAL BEARING IS LOOSE IN THE HOUSING.  MAINTENANCE INSTALLED REPAIR SLEEVE AND NEW BEARING IN ACCORDANCE WITH THE REQUIREMENTS OF EA A9-52R-30264.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
